# SDR AALA201705189003

- Difficulty date: May 17, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N678AW
- Make and model: Airbus A320-232
- Aircraft serial: 2482
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517717
- Condition: Cracked
- Location: Pax Door
- Part time: 27,441 hours, 1,104 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PASSENGER CREW DOOR SLIDE AT AFT GALEEY AREA. REPLACED THE SLIDE.
